RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 755–763 (Mi mz893)  

This article is cited in 6 scientific papers (total in 6 papers)

The convergence of Fourier series in eigenfunctions of the Schrödinger operator with Kato potential

V. S. Serov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm893

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 639–645

Bibliographic databases:

UDC: 517.95
Received: 17.03.1999

Citation: V. S. Serov, “The convergence of Fourier series in eigenfunctions of the Schrödinger operator with Kato potential”, Mat. Zametki, 67:5 (2000), 755–763; Math. Notes, 67:5 (2000), 639–645

Citation in format AMSBIB
\Bibitem{Ser00}
\by V.~S.~Serov
\paper The convergence of Fourier series in eigenfunctions of the Schr\"odinger operator with Kato potential
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 755--763
\mathnet{http://mi.mathnet.ru/mz893}
\crossref{https://doi.org/10.4213/mzm893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822624}
\zmath{https://zbmath.org/?q=an:1128.35314}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 639--645
\crossref{https://doi.org/10.1007/BF02676337}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800014}


Linking options:
  • http://mi.mathnet.ru/eng/mz893
  • https://doi.org/10.4213/mzm893
  • http://mi.mathnet.ru/eng/mz/v67/i5/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, “Spectral problems for second-order strongly elliptic systems in smooth and non-smooth domains”, Russian Math. Surveys, 57:5 (2002), 847–920  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Paivarinta, L, “An n-dimensional Borg-Levinson theorem for singular potentials”, Advances in Applied Mathematics, 29:4 (2002), 509  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Serov, VS, “Fundamental solution and Fourier series in eigenfunctions of degenerate elliptic operator”, Journal of Mathematical Analysis and Applications, 329:1 (2007), 132  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Serov, VS, “The fundamental solution and Fourier series in eigenfunctions of the magnetic Schrodinger operator”, Journal of Physics A-Mathematical and Theoretical, 42:22 (2009), 225205  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Serov V., “Green's Function and Convergence of Fourier Series for Elliptic Differential Operators with Potential from Kato Space”, Abstract and Applied Analysis, 2010, 902638  mathscinet  zmath  isi
    6. Serov V.S., Kyllonen U.M., “A domain description and Green's function estimates up to the boundary for elliptic operator with singular potential”, Journal of Mathematical Analysis and Applications, 366:1 (2010), 11–23  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:287
    Full text:137
    References:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020